MathSciNet Relay Station
MathSciNet bibliographic data
MR741737 (85k:35216) 35Q20 (81C05)
Tsutsumi, Yoshio; Yajima, Kenji The asymptotic behavior of nonlinear Schrödinger equations. Bull. Amer. Math. Soc. (N.S.) 11 (1984), no. 1, 186–188.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement